Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have fluttering feeling in chest after taking Benadryl. Related to anti-histamine

Hi. Unfortunatly I am all too familiar with anxiety and panic attacks. With medication and other resources I feel anxiety free. This is why I get upset when doctors say my chest discomfort is an anxiety attack. I am a registered nurse. I work a d deal with stress . The problem I m describing is very different. My chest wakes me up from a peaceful sleep, feeling a fluttering, or empty sensation. It is not painful but it s not comfortable either. I ve had this similar feeling once before by taking 2 Benadryl . I assume it has something to do with anti- histamine . I truly believe this has nothing to do with the mind or psyche.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

Benadryl consists of a diphenhydramine which causes your heart to beat faster which gives you that feeling of palpitation. However at regular doses that feeling should not arise ideally. Please consult a cardiologist to rule out any pathology through an ECHO and an ECG

I hope I have answered your query

Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor